# SDR USAA2014061900001

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 42,981 hours, 24,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER LIGHTS FAIL TO TEST OK.  REPLACED LT & RT MID CABIN EMER LIGHTS UNIT BATTERIES IAW MM 33-51-00-710-003-0A-01.  TESTED OK IAW MM 33-51-00-710-001-A.
